# SDR UALA2010062302224

- Difficulty date: June 22, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 66,964 hours, 25,460 cycles
- Engine: Pwa PW2037
- Engine time: 59,603 hours, 21,881 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG OVERTEMP DISPLAY, FLIGHT DIVERTED.  OBTAINED EXCEEDANCE REPORT MAX TEMP 654, 640-32 SEC, 615-32SEC. DEN TEMP AT T-O 90DEG. INSPECTED NR 2 INLET & EXHAUST, NO DAMAGE FOUND.  ACFT RELEASED BACK TO SERVICE WITH ENGINE ACCIDENCES CHECKED, ENGINE INSPECTED AND A/C OVERWEIGHT LANDING INSPECTIONS COMPLETED AND NO DAMAGE FOUND.
